MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7170Q/58
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Arrhythmia (1721); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Death
Event or Problem Description
Related manufacturer reference number: 2017865-2025-17406.It was reported that the patient had deceased due to an unknown cause.No additional information was reported.
 
Additional Manufacturer Narrative
Correction: b5 for missing failure to deliver therapy statement and h6 for arrhythmia coding.
 
Event or Problem Description
It was reported that the patient had deceased due to an unknown cause and failure to deliver shock was noted on the implantable cardioverter defibrillator (icd) and the right ventricular (rv) lead.No additional information was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21597466
Report Number2017865-2025-17408
Device Sequence Number9035175
Product Code NVY
UDI-Device Identifier05414734503259
UDI-Public(01)05414734503259(10)3249484(17)111130
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Model Number7170Q/58
Device Lot Number3249484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/25/2025
07/16/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/27/2025
07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2088TC/52
Outcome Attributed to Adverse Event Death;
Patient SexFemale